Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Fixed points of antitone mappings
HTML articles powered by AMS MathViewer

by Zahava Shmuely PDF
Proc. Amer. Math. Soc. 52 (1975), 503-505 Request permission

Abstract:

We present a family of antitone mappings defined on complete atomic lattices which have the fixed point property. Two commuting mappings of the family have a common fixed point. An example is given of three commuting mappings of the family which do not have a common fixed point.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A20
  • Retrieve articles in all journals with MSC: 06A20
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 52 (1975), 503-505
  • MSC: Primary 06A20
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0373982-X
  • MathSciNet review: 0373982